Alert archive / Kentucky / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 157, NWS Jackson, KY

August 4, 2015Breathitt County, Owsley County, Perry County, Kentucky

NWS Jackson, KY issued this severe thunderstorm warning at Aug 4, 2015, 4:50 PM EDT for Breathitt County, Owsley County, Perry County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 4, 2015, 4:50 PM EDT (20:50 UTC)
Expired
Aug 4, 2015, 5:15 PM EDT
In force
25 min
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Breathitt County, KY, Owsley County, KY, Perry County, KY

The radar

The Jackson,KY radar (KJKL), 23 km from the middle of the area, began a volume at 20:53 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 229 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 78 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1343 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
78 m²/s²
0-3 km storm-relative helicity
275 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.3

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 4, 3:53 PM EDT, 57 minutes earlier.

Area forecast discussion, Aug 4, 3:53 PM EDT, 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON KY
353 PM EDT TUE AUG 4 2015

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 352 PM EDT TUE AUG 4 2015

A NEARLY STATIONARY BOUNDARY REMAINS DRAPED FROM WEST TO EAST
ACROSS THE CENTRAL PART OF THE FORECAST AREA. THIS HAS SERVED AS A
FOCUS FOR CONVECTION THIS AFTERNOON...AND ONCE AGAIN WE ARE DEALING
WITH SOME HEAVY RAINERS. WE DO EXPECT THIS ACTIVITY TO DISSIPATE
THIS EVENING...AND WILL DECREASE RAIN CHANCES AS THE EVENING
PROGRESSES.

THE SURFACE BOUNDARY WILL REMAIN ACROSS THE AREA FOR THE NEXT
COUPLE OF DAYS...WHILE A COUPLE OF MID/UPPER LEVEL SHORT WAVE
TROUGHS MOVE EAST FROM THE PLAINS INTO THE OH VALLEY. A RATHER
NEBULOUS WAVE WILL AFFECT THE REGION LATER TONIGHT...AND HAVE
INCREASED RAIN CHANCES AGAIN LATE TONIGHT FOR THE WESTERN PART OF
THE AREA.

A SECOND AND MUCH STRONGER WAVE WILL BEGIN TO AFFECT THE AREA
WEDNESDAY NIGHT. WHILE THERE IS GOOD MODEL AGREEMENT ON A STRONG
WAVE MOVING INTO THE OH VALLEY...EXACTLY WHERE THE HEAVIEST RAIN
AXIS WILL SET UP IS IN QUESTION. HOWEVER WITH PRECIPITABLE WATER
INCREASING...THE POSSIBILITY FOR TRAINING...AND THE THREAT FOR
MORE WIDESPREAD THUNDERSTORMS WITH HEAVY RAIN HAVE DECIDED TO GO
WITH A FLASH FLOOD WATCH BEGINNING 11 PM WEDNESDAY AND RUNNING TO
7 AM FRIDAY. THIS IS FOR ALL BUT THE MOST SOUTHERN TIER OF
COUNTIES.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 352 PM EDT TUE AUG 4 2015

MODELS CONTINUE TO COME INTO BETTER AGREEMENT WITH A MODESTLY
AMPLIFIED MID/UPPER LEVEL LONG WAVE PATTERN TO START OUT THE
EXTENDED. WE FIND OUR AREA UNDER THE INFLUENCES OF NORTHWEST FLOW
ALOFT WITH WEAK EMBEDDED IMPULSES THROUGH THE MID TERM. THEN WE
FINISH UP THE EXTENDED WITH ANOTHER RESPECTABLE SHORTWAVE THAT MOVES
OUT OF THE UPPER MIDWEST AND THAT REINFORCES AN EASTERN CONUS MEAN
TROUGH.

FIRST TROUGH IS EXPECTED TO MOVE ACROSS THE OH/TN VALLEY REGIONS
WEDNESDAY NIGHT THROUGH THURSDAY. HOWEVER...THERE CONTINUE TO BE
SOME SIGNIFICANT DIFFERENCES AT THE SFC. ATTM AMPLE MOISTURE...A
RELATIVELY SLOW MOVING SFC SYSTEM...THE POTENTIAL FOR TRAINING AND
OTHER FAVORABLE HYDRO PARAMETERS SUGGEST THAT LOCALLY HEAVY RAINFALL
MAY BECOME A CONCERN FROM WEDNESDAY NIGHT THROUGH LATE THURSDAY
EVENING. HOWEVER...MUCH WILL DEPEND ON THE EXACT TRACK OF THE SFC
WAVE WHICH THE 12Z GFS TAKES FURTHER TO OUR SOUTH. WITH THE MORE
SOUTHERLY PATH OF THE GFS ITS AXIS OF HEAVIEST RAINFALL IS...AS
WOULD BE EXPECTED ACROSS THE HEART OF THE COMMONWEALTH. THE 0Z ECMWF
AND 12Z NAM KEEP THE STORM TRACK FURTHER NORTH AND CONSEQUENTLY
HEAVIEST AXIS OF RAIN ALONG AND EITHER SIDE OF THE OHIO RIVER.
THOUGHTS ARE TO ISSUE A FLASH FLOOD WATCH FOR THE WINDOW OF
CONCERN...WHICH WILL STRADDLE THE SHORT AND LONG TERM FORECAST
PERIODS.

THEREAFTER DETAILS ASSOCIATED WITH THE EVOLUTION OF THE PATTERN
REMAIN LOWER CONFIDENCE. AS SUCH...STAYED PRETTY CLOSE TO THE
OFFERED BLENDED GUIDANCE. WILL BE INCREASING POPS INTO CATEGORICAL
TERRITORY FOR THURSDAY PROPER. THE BOUNDARY WILL SAG SOUTHEAST
BEHIND THE DEPARTING SFC LOW AND DISSIPATE BY THE WEEKEND...ALLOWING
FOR MAINLY DRY WEATHER. MEAN EASTERN CONUS TROUGH WILL AMPLIFY AGAIN
ACROSS THE OHIO VALLEY BY EARLY TO MID NEXT WEEK...BRINGING ANOTHER
FRONTAL ZONE WITH ASSOCIATED WEATHER THROUGH THE AREA AND TO OUR
SOUTH.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 124 PM EDT TUE AUG 4 2015

A STALLED FRONT REMAINS IN PLACE ACROSS KENTUCKY. THIS WILL SERVE
AS A FOCUS FOR ISOLATED TO SCATTERED THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING. THE CHANCE OF ANY SPECIFIC TAF SITE BEING
AFFECTED IS LOW...AND EXPECT ANY STORMS TO MAINLY OCCUR ACROSS THE
SW HALF OF THE FORECAST AREA. WITH THIS IN MIND WILL CARRY VCTS
AT JKL...LOZ AND SME FOR A FEW HOURS BEGINNING AT 21Z. FOG IS
EXPECTED TO DEVELOP LATE TONIGHT...REDUCING VISIBILITY TO IFR OR
WORSE UNTIL AROUND 13Z ON WEDNESDAY. OUTSIDE OF ANY THUNDERSTORMS
OR LATE NIGHT/EARLY MORNING FOG...VFR CONDITIONS WILL PREVAIL.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH FROM WEDNESDAY EVENING THROUGH LATE THURSDAY
NIGHT FOR KYZ044-050>052-058>060-068-069-079-080-088-104-106>120.

&&

SHORT TERM...SBH
LONG TERM...RAY
AVIATION...SBH
Hazardous weather outlook, Aug 4, 4:19 PM EDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON KY
419 PM EDT TUE AUG 4 2015

KYZ044-050>052-058>060-068-069-079-080-088-104-106>120-051200-
FLEMING-MONTGOMERY-BATH-ROWAN-ESTILL-POWELL-MENIFEE-ROCKCASTLE-
JACKSON-PULASKI-LAUREL-HARLAN-ELLIOTT-MORGAN-JOHNSON-WOLFE-
MAGOFFIN-FLOYD-LEE-BREATHITT-KNOTT-OWSLEY-PERRY-CLAY-LESLIE-
LETCHER-MARTIN-PIKE-
INCLUDING THE CITIES OF...FLEMINGSBURG...CAMARGO...
JEFFERSONVILLE...MOUNT STERLING...OWINGSVILLE...MOREHEAD...
IRVINE...RAVENNA...CLAY CITY...STANTON...FRENCHBURG...BRODHEAD...
MOUNT VERNON...MCKEE...ANNVILLE...BURNSIDE...SOMERSET...LONDON...
CUMBERLAND...HARLAN...SANDY HOOK...WEST LIBERTY...PAINTSVILLE...
CAMPTON...SALYERSVILLE...PRESTONSBURG...WHEELWRIGHT...
BEATTYVILLE...JACKSON...HINDMAN...PIPPA PASSES...BOONEVILLE...
HAZARD...MANCHESTER...HYDEN...JENKINS...WHITESBURG...INEZ...
COAL RUN...ELKHORN CITY...PIKEVILLE...SOUTH WILLIAMSON
419 PM EDT TUE AUG 4 2015

...FLASH FLOOD WATCH IN EFFECT FROM WEDNESDAY EVENING THROUGH
LATE THURSDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING...GENERALLY
SOUTH OF THE INTERSTATE 64 CORRIDOR.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
FRIDAY...THEN AGAIN ON MONDAY.

THUNDERSTORMS FROM WEDNESDAY EVENING THROUGH THURSDAY EVENING MAY
PRODUCE VERY HEAVY RAINFALL...INCREASING THE THREAT FOR FLASH
FLOODING. RAPID RISES ON AREA STREAMS AND CREEKS WILL BE
POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

KYZ083>087-051200-
WAYNE-MCCREARY-WHITLEY-KNOX-BELL-
INCLUDING THE CITIES OF...MONTICELLO...STEARNS...WHITLEY CITY...
CORBIN...WILLIAMSBURG...BARBOURVILLE...MIDDLESBORO...PINEVILLE
419 PM EDT TUE AUG 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE THIS EVENING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORMS ARE POSSIBLE AT TIMES FROM WEDNESDAY THROUGH
FRIDAY...THEN AGAIN ON MONDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

SBH/RAY

In the hours before

Special weather statement, Aug 4, 3:16 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
316 PM EDT TUE AUG 4 2015

KYZ115-117-042000-
LESLIE-PERRY-
316 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT LESLIE...PERRY...

AT 316 PM EDT...A STRONG THUNDERSTORM WAS OVER THOUSANDSTICKS...OR
OVER HYDEN...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HYDEN...DALEY...ESSIE...STINNETT...HOSEA...WENDOVER...HOSKINSTON...
FREW...LEATHERWOOD...CHAPPELL...THOUSANDSTICKS...DRYHILL...ASHER...
BIG FORK...SMILAX...BOBS FORK...TOULOUSE...CUTSHIN...BIG ROCK AND
KALIOPI.

THIS INCLUDES HAL ROGERS PARKWAY BETWEEN MILE MARKERS 37 AND 51.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3695 8333 3715 8355 3716 8355 3729 8342
      3709 8305
TIME...MOT...LOC 1916Z 311DEG 22KT 3717 8341

ABE
Special weather statement, Aug 4, 3:46 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
346 PM EDT TUE AUG 4 2015

KYZ110-113-118-120-042015-
KNOTT-LETCHER-FLOYD-PIKE-
346 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT KNOTT...LETCHER...FLOYD...
PIKE...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS OVER TOPMOST...OR 11 MILES
EAST OF HINDMAN...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 40 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
JENKINS...WHEELWRIGHT...FLEMING-NEON...PIPPA PASSES...WAYLAND...
GREENLEAF...HI HAT...EHKHORN MINE...FISHPOND LAKE...EAST MCDOWELL...
BUCKINGHAM...KITE...TOLLIVER TOWN...GASKILL...SPEIGHT...CROMONA...DRY
CREEK...TOPMOST...GALVESTON AND BURTON.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 U.S. HIGHWAY 23 IN LETCHER COUNTY BETWEEN MILE MARKERS 1 AND 7.
 U.S. HIGHWAY 23 IN PIKE COUNTY BETWEEN MILE MARKERS 0 AND 17.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3720 8254 3720 8256 3715 8263 3714 8267
      3715 8268 3734 8292 3748 8279 3739 8240
TIME...MOT...LOC 1946Z 305DEG 22KT 3737 8278

ABE
Special weather statement, Aug 4, 4:12 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
412 PM EDT TUE AUG 4 2015

KYZ111-114-042045-
OWSLEY-LEE-
412 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT OWSLEY...LEE...

AT 412 PM EDT...A STRONG THUNDERSTORM WAS OVER IDA MAY...OR NEAR
BOONEVILLE...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...MAJOR...CONKLING...LEVI...ENDEE...TAFF...CRESSMONT...
BLAKE...IDA MAY...BANFORD...TURIN...PEBWORTH...DELVINTA...
HEIDELBERG...CHESTNUT GAP...SCOVILLE...TRAVELLERS REST...COWCREEK...
SOUTHFORK AND VINCENT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3753 8385 3758 8378 3745 8356 3734 8371
TIME...MOT...LOC 2012Z 317DEG 16KT 3751 8378

JMW
Special weather statement, Aug 4, 4:36 PM EDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
436 PM EDT TUE AUG 4 2015

KYZ079-042100-
PULASKI-
436 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT PULASKI...

AT 436 PM EDT...A STRONG THUNDERSTORM WAS OVER FAUBUSH...OR 11 MILES
WEST OF SOMERSET...MOVING EAST AT 30 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
SOMERSET...PULASKI...SCIENCE HILL...BURNSIDE...PULASKI COUNTY PARK...
NAOMI...BENT...FAUBUSH...VALLEY OAK...SOMERSET PULASKI AIRPORT...
MAGNUM...GRADE...ELIHU...SHOPVILLE...HOGUE...RUTH...CAINS STORE...
STAB...POINTER AND WOODSTOCK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 KENTUCKY HIGHWAY 80 IN PULASKI COUNTY BETWEEN MILE MARKERS 17 AND
32.
 LOUIS B. NUNN PARKWAY

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3711 8490 3718 8481 3730 8448 3699 8434
      3698 8435 3699 8482 3701 8486 3705 8491
TIME...MOT...LOC 2036Z 255DEG 25KT 3706 8482

JMW
Special weather statement, Aug 4, 4:46 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
446 PM EDT TUE AUG 4 2015

KYZ112-114>116-042115-
CLAY-BREATHITT-OWSLEY-PERRY-
446 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT CLAY...BREATHITT...OWSLEY...
PERRY...

AT 446 PM EDT...A STRONG THUNDERSTORM WAS OVER CHESTNUT GAP...OR OVER
BOONEVILLE...MOVING SOUTHEAST AT 25 MPH.

WINDS IN EXCESS OF 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BOONEVILLE...BUCKHORN...CROCKETTSVILLE...WHOOPFLAREA...LEROSE...
BUCKHORN LAKE S.P....BEECH...SEBASTIAN'S BRANCH...BRUTUS...
RICETOWN...COWCREEK...VALJEAN...GOBBARD...NEWFOUND...PANCO...LUCKY
FORK...JETTS CREEK...SAUL...HOUSTON AND TALBERT.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3747 8370 3751 8360 3750 8358 3753 8356
      3732 8334 3730 8338 3732 8340 3729 8344
      3729 8347 3728 8349 3726 8348 3725 8349
      3720 8359
TIME...MOT...LOC 2046Z 324DEG 22KT 3747 8366

JMW
Special weather statement, Aug 4, 4:48 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON KY
448 PM EDT TUE AUG 4 2015

KYZ087-088-117-042130-
BELL-HARLAN-LESLIE-
448 PM EDT TUE AUG 4 2015

...A STRONG THUNDERSTORM WILL AFFECT BELL...HARLAN...AND LESLIE
COUNTIES THROUGH 530 PM EDT...

AT 447 PM EDT...A STRONG THUNDERSTORM WAS OVER TREMONT...OR NEAR
HARLAN...MOVING SOUTHEAST AT 20 MPH.

WINDS IN EXCESS OF 30 MPH AND HALF INCH HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
HARLAN...LOYALL...EVARTS...WALLINS CREEK...SUNSHINE...ROSSPOINT...
SMITH...LIGGETT...GOLDEN ASH...SOUTH WALLINS...BARDO...TWAY...
LONGTON...SPRUCE PINE...GRAYS KNOB...FLAGLER...PEEPACE STORE...
LENARVE...KENVIR AND TACKY TOWN.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...WHICH WILL
CAUSE PONDING OF WATER ON ROADWAYS. LOCALIZED FLOODING IS ALSO
POSSIBLE. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3667 8351 3682 8351 3686 8356 3690 8355
      3694 8351 3697 8341 3685 8307 3683 8310
      3680 8310 3678 8313 3674 8314 3674 8320
      3671 8331 3666 8344
TIME...MOT...LOC 2047Z 296DEG 19KT 3687 8341

JP

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:26 PM EDTSevere Thunderstorm WarningJKLBath, Fleming31 min
Aug 3, 8:35 PM EDTSpecial Weather StatementJKLFleming40 min
Aug 3, 8:44 PM EDTSpecial Weather StatementJKLBath46 min
Aug 3, 8:55 PM EDTSpecial Weather StatementJKLFleming35 min
Aug 3, 9:06 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery, Rowan39 min
Aug 3, 9:15 PM EDTSpecial Weather StatementJKLElliott, Rowan45 min
Aug 3, 9:18 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan117 min
Aug 3, 9:34 PM EDTFlash Flood WarningJKLRowan3 hr
Aug 3, 9:41 PM EDTAreal Flood AdvisoryJKLBath, Montgomery3 hr
Aug 3, 9:44 PM EDTSevere Thunderstorm WarningJKLBath, Menifee, Montgomery46 min
Aug 3, 10:04 PM EDTFlash Flood WarningJKLBath, Montgomery3 hr
Aug 3, 10:18 PM EDTSpecial Weather StatementJKLJohnson42 min
Aug 3, 10:29 PM EDTSpecial Weather StatementJKLBath, Menifee, Montgomery46 min
Aug 3, 10:34 PM EDTFlash Flood WarningJKLBath3 hr
Aug 3, 10:55 PM EDTSpecial Weather StatementJKLFloyd, Martin, Pike50 min
Aug 3, 11:15 PM EDTSpecial Weather StatementJKLPowell, Wolfe45 min
Aug 3, 11:19 PM EDTSpecial Weather StatementJKLWolfe26 min
Aug 3, 11:43 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan2 hr
Aug 4, 12:03 AM EDTSevere Thunderstorm WarningJKLBreathitt, Floyd, Knott, Magoffin42 min
Aug 4, 12:44 AM EDTSpecial Weather StatementJKLFloyd, Pike61 min
Aug 4, 12:51 AM EDTAreal Flood WarningJKLBath, Montgomery9 hr
Aug 4, 2:08 AM EDTSpecial Weather StatementJKLClay37 min
Aug 4, 2:45 AM EDTSpecial Weather StatementJKLLeslie45 min
Aug 4, 2:51 AM EDTSpecial Weather StatementJKLElliott24 min
Aug 4, 3:06 AM EDTSpecial Weather StatementJKLJohnson39 min
Aug 4, 3:18 AM EDTSpecial Weather StatementJKLHarlan27 min
Aug 4, 2:55 PM EDTSpecial Weather StatementJKLBreathitt, Knott50 min
Aug 4, 3:16 PM EDTSpecial Weather StatementJKLLeslie44 min
Aug 4, 3:26 PM EDTFlash Flood WatchJKLBath, Bell, Breathitt, Clay, Elliott, Estill and 27 more53 hr
Aug 4, 3:27 PM EDTAreal Flood AdvisoryJKLKnott, Leslie, Letcher, Perry2 hr
Aug 4, 3:46 PM EDTSpecial Weather StatementJKLKnott29 min
Aug 4, 3:53 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Letcher, Magoffin, Pike112 min
Aug 4, 4:12 PM EDTSpecial Weather StatementJKLOwsley33 min
Aug 4, 4:25 PM EDTAreal Flood AdvisoryJKLClay, Harlan, Leslie, Letcher, Perry3 hr
Aug 4, 4:36 PM EDTSpecial Weather StatementJKLPulaski24 min
Aug 4, 4:39 PM EDTSevere Thunderstorm WarningJKLPulaski36 min
Aug 4, 4:46 PM EDTSpecial Weather StatementJKLOwsley29 min
Aug 4, 4:48 PM EDTSpecial Weather StatementJKLHarlan42 min
Aug 4, 4:55 PM EDTAreal Flood AdvisoryJKLFloyd, Magoffin, Pike3 hr
Aug 4, 5:01 PM EDTAreal Flood AdvisoryJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:08 PM EDTFlash Flood WarningJKLLaurel, McCreary, Pulaski, Wayne3 hr
Aug 4, 5:10 PM EDTSpecial Weather StatementJKLPulaski35 min
Aug 4, 6:17 PM EDTSpecial Weather StatementJKLEstill, Lee, Owsley, Powell28 min
Aug 4, 7:02 PM EDTAreal Flood AdvisoryJKLBreathitt, Floyd, Knott, Lee, Magoffin, Menifee and 2 more3 hr
Aug 4, 7:11 PM EDTSpecial Weather StatementJKLBreathitt34 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.